MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC DRIVER 9734228 GRAY ASSY; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC DRIVER 9734228 GRAY ASSY; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 9734228
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The driver was returned to the manufacturer for analysis.Analysis found that the post on one of the support arms of the driver was missing.Otherwise, with the remaining markers attached and fully seated, the driver returned good geometry and divot error readings.The hardware investigation found that the reported event was related to a hardware issue.This issue was documented in a medtronic navigation hardware anomaly tracking database.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used outside a procedure.It was reported that the gray navlock driver was damaged.There was no patient present when this issue was identified.

Brand Name
DRIVER 9734228 GRAY ASSY
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8201770
Report Number1723170-2018-06479
Device Sequence Number2279946
Product Code OLO
UDI-Device Identifier00613994671820
UDI-Public00613994671820
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K124004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9734228
Device Catalogue Number9734228
Device Lot Number170302
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2018
Initial Report FDA Received Date12/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1